Tomoya IWASAKI


Provably Secure Structured Signature Schemes with Tighter Reductions
Naoto YANAI Tomoya IWASAKI Masaki INAMURA Keiichi IWAMURA 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1870-1881
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
structured signaturesidentity-based structured signaturesprovable securityCDH problemrandom oracle modeltight reduction
 Summary | Full Text:PDF(1008.4KB)